# SDR SWAA023031

- Difficulty date: December 30, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 69,224 hours, 77,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FWD ENTRY DOOR SKIN CRACKED AT UPPER AFT CORNER.  REMOVED AND REPLACED FWD ENTRY DOOR PER MM.
